The picard rank conjecture for the hurwitz spaces of degree up to five

Anand Deopurkar, Anand Patel

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We prove that the rational Picard group of the simple Hurwitz space Hd,g is trivial for d up to five. We also relate the rational Picard groups of the Hurwitz spaces to the rational Picard groups of the Severi varieties of nodal curves on Hirzebruch surfaces.

Original languageEnglish
Pages (from-to)459-492
Number of pages34
JournalAlgebra and Number Theory
Volume9
Issue number2
DOIs
Publication statusPublished - 2015
Externally publishedYes

Fingerprint

Dive into the research topics of 'The picard rank conjecture for the hurwitz spaces of degree up to five'. Together they form a unique fingerprint.

Cite this